# SDR AALA202108023968

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 27,533 hours, 11,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Sticking
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT ENTRY DOOR GIRT BUSTLE BRACKET VERY TIGHT. ADJUSTED LEFT AFT GIRT BAR BRACKET OPERATIONS CHECKS GOOD PER AMM 25-61-00.
